# SDR 2008FA0000427

- Difficulty date: June 1, 2008
- Submitted: July 15, 2008
- Operation: General aviation
- Aircraft: N770QT
- Make and model: Boeing 767241
- Aircraft serial: 23802
- Engine: Ge CF680C2*
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18195816
- Condition: Faulty
- Location: Flap Position
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT FLAP DID NOT MOVE FROM 1 TO UP POSITION. FLIGHT RETURNED TO DEPARTURE.  REMOVED AND REPLACED PROXIMITY SENSORS S282 AND S283 IAW SWPM 20-30-12 AND AMM 27-88-01, BITE TEST PSEU WAS PERFORMED AND IT WAS FOUND NORMAL IAW FIM 32-09-03, FIG 103. FLAP POSITION TRANSMITTER NR 5 WAS REMOVED AND REPLACED IAW MM 27-51-45, PG 201-222, OPS CHECK NORMAL, OVERWEIGHT LANDING INSPECTION WAS ACCOMPLISHED IAW MM 05-51-35 PHASE I, OPTION A, PG 201-203, NO DAMAGES WERE FOUND.  (K)
